# SDR DALA2025053104191

- Difficulty date: May 31, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110,  CORROSION  ON WASTE WATER SERVICE PANEL DOUBLER, FWD EDGE, INBOARD HALF.    COMPLIED WITH ER/A 626683-14 REV ORIGINAL SECTION I ASSOCIATED ER/A 14-626683. (LP 0996888)
